# SDR AU981238

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2781006627
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SYSTEM HYDRAULIC PIPE WORN THROUGH AND LEAKING DUE TO RUBBING ON AN AIR CONDITIONING DUCT MARMON CLAMP.  PIPE IS LOCATED IN THE WING ROOT AREA.  PART TC:  10,846
